# SDR DXTA2020103104296

- Difficulty date: October 31, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N524QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0062
- Aircraft time: 3,518 hours, 2,371 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 1313M005707006
- Condition: Faulted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE POWER ON CHECKLIST NONE OF THE EMERGENCY LIGHTS WOULD ILLUMINATE WITH THE SWITCH SELECTED TO ARM.  THE MAIN BATTERIES WERE CONNECTED BUT OFF.  THE EMERGENCY LIGHTS ILLUMINATE WITH THE EMERGENCY LIGHT SWITCH IN THE ON POSITION.  SIGN OFF.  TECH GAINED ACCESS TO THE EMERGENCY LIGHT SWITCH AND PERFORMED RESISTANCE CHECKS THROUGH THE SWITCH TO VERIFY SWITCH GOOD.  RESISTANCE CHECKS GOOD.  GAINED ACCESS TO ALL 4 OF THE G-SWITCHES AND MANUALLY RESET THE G-SWITCHES.  PERFORMED RESISTANCE CHECKS OF ALL THE F-SWITCHES TO ENSURE THEY WERE NOT INTERMITTENT CONCERNS.  POWERED UP AIRCRAFT NORMALLY USING THE APU AND ALLOWED THE EMERGENCY BATTERIES TO CHARGE FOR IHR.  PERFORMED OPERATIONS CHECK OF THE EMERGENCY LIGHTS.  OPERATIONS CHECKS GOOD.  EMERGENCY LIGHTS WILL NOW COME ON WITH POWER OFF AND SWITCH IN THE ARM POSITION.  PERFORMED A FUNCTIONAL CHECK OF THE EMERGENCY LIGHTS AFTER CHARGING.  EMERGENCY LIGHTS TURNED OFF AFTER 15 MIN CONTACTED.  REPLACE ALL 4 BATTERIES, DUE TO NOT LASTING THE FULL LENGTH OF TIME REQUIRED.  ALL WORK PERFORMED IN REF WITH 33-S0-01 OF THE CE-680A WRM, 33-50-00 AND 33-50-11 OF THE CB-680A AMM.
